Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/132158
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A note on crossed products
Author: Chojnacki, W.
Citation: Expositiones Mathematicae, 2021; 39(1):115-128
Publisher: Elsevier
Issue Date: 2021
ISSN: 0723-0869
1878-0792
Statement of
Responsibility: 
Wojciech Chojnacki
Abstract: We give an exposition of two fundamental results of the theory of crossed products. One of these states that every regular representation of a reduced crossed product is faithful whenever the underlying Hilbert space representation of the C∗-algebra that together with an automorphism group gives rise to the crossed product is faithful. The other result states that a full and a reduced crossed products coincide whenever their common underlying automorphism group is amenable.
Keywords: C∗-dynamical system; Crossed product; Representation; Amenable group
Rights: © 2019 Elsevier GmbH. All rights reserved.
DOI: 10.1016/j.exmath.2019.08.001
Appears in Collections:Aurora harvest 8
Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.